I have a skin rash that looks like rosasha or acne but creams for either of those skin problems have not worked. It is on my face and spreads if I itch it. Travocort and Clindets have helped reduce it but not eliminate it. I think it is some sort of infection. It gets itchy. Anyone know what it could be? It is red and sometimes get some puss in the middle of the dots.
30 Nov 2012
This actually sounds like roseacia. I had a small biopsy to check it. I do have it. However, the medication used I was allergic to and it made the condition worse. Because of my high dose prednisone, they thought that would keep it in control. It just itches at times and makes my cheeks red.
You may not have insurance there, but you might have to see someone anyway and pay as you go. This is miserable and really can affect now you feel about yourself. It may also leave scarring and turn a small problem into something more difficult. Let us know how you are faring.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I never had a skin problem ever in my life. SInce taking Anteabuse for a month now I developed as skin rash but it is not similar to acne, it is ...
1 answer • 5 Mar 2010
My age is 40 and since my teenage years, I have been putting sink oxide on my face. I know it sounds somewhat silly, putting diaper rash cream on my ...
1 answer • 20 Apr 2010
I have a bad rash on my face and its all over so yesterday i put triamcinolone acetonide cream over and over again everytime it went into my skin. i ...
1 answer • 21 Aug 2010
my skn is very oily and prone to acne... it is quite sensitive too... i need my acnes to be treated as soon as possible because now these have also ...
3 answers • 10 Sep 2010
Broke out with a rash on my face from using a facial lotion I had used successfuly before accutane - don't know if it was the lotion or that it ...
1 answer • 14 Mar 2013